# SDR CA040506002

- Difficulty date: April 19, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 2,860 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C201
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Part number: 3665710
- Condition: Cracked
- Location: Floats
- Component: Floats, Edoairexxxxx
- Component part number: 2492870
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE, CHANGE OVER FROM SKIS TO FLOATS, IT WAS DISCOVERED THAT THE FORWARD SPREADER BAR ASSEMBLY PART NUMBER 36657-10 WAS BADLY CORRODED AND CRACKED.  THE SPREADER BAR ASSEMBLY WAS REMOVED FROM EDO 249-2870 FLOATS.  NEW PART NUMBER 26-32096 INSTALLED IN ACCORDANCE WITH STC SA00066SE AND INSTALLATION GUIDE FORAEROCET 26-32096 SPREADER BAR REPLACEMENT DOCUMENTA-10013.
